# SDR 97ZZZX5168

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2892W
- Make and model: Beech 58
- Aircraft serial: TH389
- Engine: Cont IO520C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE FAILED ON TAKEOFF OUT OF NEW ORLEANS.  REMOVED AND REPLACED ENGINE.  CAUSE UNKNOWN AT THIS TIME.
